# SDR 2011FA0000286

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N189SL
- Make and model: Piagio P180
- Aircraft serial: 1181
- Aircraft time: 1,508 hours, 1,126 cycles
- Engine: Pwa PT6A66
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: SP51029150G
- Part serial: 50116
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,508 hours, 1,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE ON NR1 (LT) ENGINE 170 PSI , RETARDED POWER, OIL DROPPED TO 164 PSI. ALL OTHER ENGINE INDICATIONS NORMAL. COMPLETED ENGINE SECURING CHECKLIST.
